# SDR SWAA2022032979978

- Difficulty date: March 3, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N8680C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36737
- Aircraft time: 20,604 hours, 9,512 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.FLOOR PANEL 120CF CORRODED AROUND THE FASTNER HOLE / [01] EVALUATED CORROSION DAMAGE AROUND FASTENER HOLES FOUND TO BE OUT OF LIMITS EXCEEDS 20' IAW SRM 53-00-53-1A-1 5.A. (1)(B) FIG. 102 AMM 25-52-01-201-801;[02] VERIFIED MATERIAL IAW AMM 25-52-01-201-801 .071' 2024 T3 CLAD A TAG #A115233;[03] VERIFIED STEPS 1 & 2;[04] STARTED LOCATE AND DRILL IAW AMM 25-52-010201-801;[05] VERIFIED STEP 4 IS COMPLETE;[06] VERIFIED STEP 4;[07] FABRICATED PANEL 120CF IAW AMM 25-52-01-201-801;[08] VERIFIED STEP 7 IS COMPLETE;[09] VERIFIED STEPS 7 AND 8;[10] OK GIVEN TO APPLY PROTECTIVE FINISHES;[11] APPLIED PROTECTIVE FINISHES IAW  AMM 51-21-72-370-804 AMM 51-21-41-370-801;[12] VERIFIED JOB IS COMPLETE;[13] VERIFIED STEP 11 AND 12 JOB COMPLETE; AUDIT C/W
